# SDR AALA2018052939024

- Difficulty date: May 20, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 54,326 hours, 26,832 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Delaminated
- Location: L1 Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR AN A CHECK,   DISCOVERED THAT THE CAPTAIN`S SIDE L1 WINDOW DWAS DELAMINATED BEYOND LIMITS.  REPLACED THE WINDSHIELD IAW MM 56-10-02.  AIRCRAFT WAS GROUNDED.
